# SDR CA140423009

- Difficulty date: April 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Aircraft time: 818 hours
- Engine: Pwa PT6A34AG
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 00241T004L
- Condition: Cracked
- Location: Wings
- Part time: 647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(THE MFG HAS ADDED 4 FT TO THE WING FROM THE ORIGINAL DESIGN WHICH MAY HAVE CAUSED ADDED STRESS ON THE OTBD WING RIBS. PLEASE NOTE THAT THE LT & RT WINGS HAD CRACKED WING RIBS AT THE SAME LOCATION.  S2RT34
